# SDR HEEA954610

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Connector
- Part number: MS3126E1419P
- Condition: Shorted
- Location: Nr 2 Eng Chip
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

#2 ENGINE CHIP LIGHT IN FLIGHT. FOUND PINS IN CONNECTOR SHORTED.  REPLACED CONNECTOR AND RETURNED TO SERVICE.
